Mouth Sores

Discussion in 'Fibromyalgia Main Forum' started by Sunrise, Apr 10, 2003.

  1. Sunrise

    Sunrise New Member

    Doc. always tells me to look for mouth sores, Due to possible side effects from meds. What kind of sores is he talking about? Has anyone had any related to their meds? He checks my mouth occasionaly. He just takes a quick peek and thats it. I have noticed a pimple or some kind of a growth. Looks like its on my toncil. If anyone has any answers or similar problems, I would appreciate feedback. Thanks bunches, Sunrise
  2. JLH

    JLH New Member

    Do you have lupus? I do, and mouth sores are frequent in lupus patients. Sores like fever blisters, etc. They are not related to any meds that I take. My Rheumy checks every time I'm there. Having sores in your mouth is an indication that your lupus is active. Hopes this helps.
  3. Dlebbole

    Dlebbole New Member

    On my last round of chemotherapy I developed some mouth sores. I read somewhere that rubbing vitamin E oil directly on them may help. I tried it and it did! Maybe something for others to try....Diane
  4. nancyw

    nancyw New Member

    Hi Sunrise: Are you taking steroid medication? If you are, you can develop thrush from those. I had that one time and you can see it real easy by looking quickly. It looks like white spots on back of throat. It can come up quickly and, if I remember correctly, I was supposed to rinse my mouth after using the steroid. I think it was some kind of spray, like an inhaler, but I could be wrong; it's been a few years. Good luck.